# SDR 2008UALA06013

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 71,345 hours, 11,651 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOST LEFT GEN DUE TO LEFT DRIVE LIGHT.  REPLACED LEFT IDG.  RAN ENGINE FOR 5 MIN.  IDG OPS CHECK NORMAL.
